# SDR CALA2025050904585

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,861 hours, 19,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BULK CARGO COMPARTMENT FUSELAGE SKIN AT LAP SPLICE STRINGER 36LH BETWEEN STA 1540 AND 1540 PLUS 7".   CLASSIFIED AS MAJOR REPAIR. FILLED OUT ESFR INFORMATION, IT'S NECESSARY QC REVIEW AND APPROVAL TO GENERATE ESFR NUMBER. VERIFIED THE ESFR AND NO WAS FOUND DISCREPANCY, BY QC PERFORMED INTERIM REPAIR ON THE FUSELAGE SKIN BTW STA 1540/1562 AT S-36L AND STRINGERS S-37L & S-38L AS PER EC/RA #5360-01948. VERIFIED THE STEPS NO WAS FOUND DISCREPANCY. REF ECRA 5360-01948, PLANNING TO CONTACT ENGINEERING AFTER 20 MONTHS BUT BEFORE 24 MONTHS FOR INSPECTIONS REQUIREMENTS AND INSTRUCTIONS, AND PERMANENT REPAIR. REF ECRA 5360-01948, "PLANNING TO CONTACT ENGINEERING AFTER 20 MONTHS BUT BEFORE 24 MONTHS FOR INSPECTIONS REQUIREMENTS AND INSTRUCTIONS, AND PERMANENT REPAIR.
